Does Colcrys (colchicine) cause or cure acne? Colcrys reviews.

If you have used Colcrys (colchicine) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Colcrys, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.

Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.

2 Replies to “Does Colcrys (colchicine) cause or cure acne? Colcrys reviews.”

  1. I am a 40-year-old white female who has been taking Colchicine as a treatment therapy for erythema nodosum for a few weeks now. Since I started this medication, I have two moderate acne outbreaks on my face during and around my menses. Prior to taking this medication, I had rare acne around my menses. Of note, however, is that I am also experiencing other known side effects of this medication, namely nausea and diarrhea. I found your website when searching if Colchicine could cause acne as that has been the only lifestyle change that occurred just prior to the moderate flares of acne.

  2. I am taking 0.6 mg Colcrys for (offlabel) arthritis pain as I have failed everything else for sero-negative arthritis.
    Since starting Colcrys, I have had a terrible flare of cystic acne on my face, chest and upper back area. I have had this in the past before with sulfa drugs. There has been no other changes to my diet or lifestyle.

Leave a Reply to Charity McQueen Cancel reply

Your email address will not be published. Required fields are marked *